MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a has surgery when using the devices ar-3373-4002 and ar-6430 (lot: 408037) the luerlock broke open and the pin got stuck.The device fell apart into individual parts.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Correction: h1 to n/a.Additional information: b5, h3, h6.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon receiving additional information from the field that clarified the event, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.
 
Event or Problem Description
Update avoe 18-dec-2024.It was confirmed that the failure occurred with the ar-6430 and not with the ar-3373-4002.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21047909
Report Number1220246-2024-09142
Device Sequence Number18235750
Product Code NBH
UDI-Device Identifier00888867198579
UDI-Public00888867198579
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Device Catalogue NumberAR-3373-4002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by ManufacturerNot provided
10/20/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date04/29/2025
10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown